# SDR SWAA2012041903237

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 61,846 hours, 51,948 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GIRT NEEDS TO BE RE-INSTALLED, TOO LONG.  RE-INSTALLED SLIDE PER M/M.
